Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Megavent Am Expectorant Questions

If I have a fever from last fifteen days what should I do? should I get paracetamol and anything else?

If I have a fever from last fifteen days what should I do? should I get paracetamol and anything else?
Get these reports done 1. Cbc (complete blood count) 2. Typhoid report (salmonella titre) 3. Hiv vdrl reports done treatment is targeted after confirmation and cause of complaints all the best waqas.
1 person found this helpful
Submit FeedbackFeedback

I have fever since last three days and took paracetamol but then also I am not recovered. please advise?

I have fever since last three days and took paracetamol but then also I am not recovered. please advise?
Need details of your problem - since when it started? What kind of fever is it? At what time of the day does it rise? Associated complaints? Shivering or chills with it? etc.
1 person found this helpful
Submit FeedbackFeedback

Hi, my temperature is 37.2 I have headache No power I have Little cold I had paracetamol.

Hi, my temperature is 37.2
I have headache
No power
I have Little cold I had paracetamol.
Sometimes starting of viral infection. U should take paracetamol 2 to 3 times pr day along with rest. If still persists consult a physician. Let me introduce my clinic also. At no meditation clinic, mind management is available which is simple easy less time taking & not available anywhere. Mind becomes a super mind after mind management. What is a super mind - No extra thoughts only useful thoughts, how to face comparison etc. Mind gets free out of stress insecurity in professional/ family life .U can be a super professional, super parent, super student. All this mind comes to know in 1st meeting that yes the above facts are true & possible. Also effects on body r treated with powerful techniques like craniosacral balancing n quantum touch visceral manipulation (especially for digestive system )which act on whole body.
1 person found this helpful
Submit FeedbackFeedback

Hi doctor I am 34 week pregnant women and I am RH NEGATIVE factor patient. Since last week I am suffered from cold and cough. I am taking medicine. Like cefixime, paracetamol and a cough syrup that's combination is chlorpheniramine maleate and Dextromethorphan Hbr recommend by my gynaecologist. But last night when I sneeze then I think some thing like maggot come out through my nose. And I am worried about it what should I do. please doctor tell me about it. I am not taking iron and calcium tablet due to cold and cough. please doctor tell me something.

Hi doctor
I am 34 week pregnant women and I am RH NEGATIVE factor patient. Since last week I am suffered from cold an...
Not to worry madam but first stop the cough syrup you have to take the medicine tablet moxikind cv 625 my 1 tablet 2 times a day tablet febrex plus 1 tablet 2 times a day syrup brozeet 1 teaspoon 3 times a day tablet montair lc 1 tablet 1 a day tablet r ppi 20 my 1 tablet 1 a day and flomist nasal spray to spray in the nose 3 times a day please check pefr on breathometer at asthma clinic.
Submit FeedbackFeedback

My son is of age of 1 year and 2 month yesterday he had passed 12 to 14 times stool since morning after that I had given enterogermina then the frequency of passing stool has became 4 times today but from yesterday mid night he had fever and I had given a syrup of salt paracetamol125 mg, phenylephrine HCL5 mg &chlorpheniramine maleate 2 mg out of 5 ml then fever decreases but again and again fever is coming.

My son is of age of 1 year and 2 month yesterday he had passed 12 to 14 times stool since morning after that I had gi...
Hello. He had loose motions several time and fever so better to consult pediatric doctor in clinic. Doctor can examine and what tests are required or not he tell you better. As your son had loose motions and fever so there will be the chance of infection. So better to consult child specialist. Thank you.
Submit FeedbackFeedback

Last Sunday I had fever I have taken paracetamol ,now I have fever From 3 days I have taken paracetamol but there is relief I am stills severing from Winter.

Last Sunday I had fever I have taken paracetamol ,now I have fever From 3 days I have taken paracetamol but there is ...
Eup-per tinct 2 tims day Bell 3c 3tims a day for 4 days Chin-s12c as abov fer phos 12c sam abov inform me progres
Submit FeedbackFeedback

Can be paracetamol be given after 1 hour of sumo (paracetamol 325 mg 100 mg nimesulide) if fever does not come to decrease?

Can be paracetamol be given after 1 hour of sumo (paracetamol 325 mg 100 mg nimesulide) if fever does not come to dec...
Yes a paracetamol be given after 1 hour of sumo (paracetamol 325 mg 100 mg nimesulide) if fever does not decrease . you may also need antibiotics if you have infection of the chest or anywhere
Submit FeedbackFeedback

I have cold and cough from last night and I take paracitamol for this but no effect is there! so kindly please help me out.

I have cold and cough from last night and I take paracitamol for this but no effect is there! so kindly please help m...
Take tablet levocetrizine every night for 7 days syp benadryl 2 tsp twice daily for 7 days. If symptoms persist consult a nearby physician
Submit FeedbackFeedback

I have headache over 7 day, I get paracetamol but they are not effect. What am I doing.

I have headache  over 7 day, I get paracetamol but they are not effect. What am I doing.
1.It could be a tension headache due to inadequate sleep stress and strain , Low BP/High BP,migraine, prolonged use of cell phone/computer, chronic anaemia, refractive error,chronic sinusitis, organic brain lesion 2.Avoid stress, physical and mental exertion, Avoid pronged use of cell phone 3.Go for regular exercise 4.Practice yoga, meditation and deep breathing exercise to calm your mind, control your emotion and relieve stress 5.Check for refractive error, sinusitis Hemoglobin, BP 6. Consult Neurologist to rule out other causes of headache 7. consult me for further advice
Submit FeedbackFeedback

Hi ,i am in fever Last few days I took some paracetamol. But still in fever suggest. Me some medicine.

Hi ,i am in fever  Last few days I took some paracetamol. But still in fever suggest. Me some medicine.
The underlying cause of fever is matter concern and it needs to be managed it may be due to infection
Submit FeedbackFeedback